VOL. 32 · NO. 1 | March, 1961
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 32 (1), (March, 1961)
No abstract available
Articles
L. Takacs
Ann. Math. Statist. 32 (1), 1-11, (March, 1961) DOI: 10.1214/aoms/1177705135
No abstract available
Patrick Billingsley
Ann. Math. Statist. 32 (1), 12-40, (March, 1961) DOI: 10.1214/aoms/1177705136
I. J. Good
Ann. Math. Statist. 32 (1), 41-48, (March, 1961) DOI: 10.1214/aoms/1177705137
No abstract available
B. R. Bhat
Ann. Math. Statist. 32 (1), 49-58, (March, 1961) DOI: 10.1214/aoms/1177705138
B. R. Bhat
Ann. Math. Statist. 32 (1), 59-71, (March, 1961) DOI: 10.1214/aoms/1177705139
V. P. Bhapkar
Ann. Math. Statist. 32 (1), 72-83, (March, 1961) DOI: 10.1214/aoms/1177705140
James Pachares
Ann. Math. Statist. 32 (1), 84-87, (March, 1961) DOI: 10.1214/aoms/1177705141
Jack Capon
Ann. Math. Statist. 32 (1), 88-100, (March, 1961) DOI: 10.1214/aoms/1177705142
John S. White
Ann. Math. Statist. 32 (1), 101-103, (March, 1961) DOI: 10.1214/aoms/1177705143
No abstract available
A. M. Kshirsagar
Ann. Math. Statist. 32 (1), 104-111, (March, 1961) DOI: 10.1214/aoms/1177705144
No abstract available
Allan Birnbaum
Ann. Math. Statist. 32 (1), 112-135, (March, 1961) DOI: 10.1214/aoms/1177705145
Morris W. Katz
Ann. Math. Statist. 32 (1), 136-142, (March, 1961) DOI: 10.1214/aoms/1177705146
No abstract available
Paul R. Rider
Ann. Math. Statist. 32 (1), 143-147, (March, 1961) DOI: 10.1214/aoms/1177705147
No abstract available
Leo A. Goodman
Ann. Math. Statist. 32 (1), 148-170, (March, 1961) DOI: 10.1214/aoms/1177705148
Harold Ruben
Ann. Math. Statist. 32 (1), 171-186, (March, 1961) DOI: 10.1214/aoms/1177705149
Herbert Robbins
Ann. Math. Statist. 32 (1), 187-194, (March, 1961) DOI: 10.1214/aoms/1177705150
No abstract available
M. M. Rao
Ann. Math. Statist. 32 (1), 195-218, (March, 1961) DOI: 10.1214/aoms/1177705151
J. Gani
Ann. Math. Statist. 32 (1), 219-229, (March, 1961) DOI: 10.1214/aoms/1177705152
P. D. Finch
Ann. Math. Statist. 32 (1), 230-234, (March, 1961) DOI: 10.1214/aoms/1177705153
No abstract available
John R. Kinney
Ann. Math. Statist. 32 (1), 235-243, (March, 1961) DOI: 10.1214/aoms/1177705154
No abstract available
Henry Teicher
Ann. Math. Statist. 32 (1), 244-248, (March, 1961) DOI: 10.1214/aoms/1177705155
I. J. Good
Ann. Math. Statist. 32 (1), 249-256, (March, 1961) DOI: 10.1214/aoms/1177705156
No abstract available
J. H. Abbott, J. R. Blum
Ann. Math. Statist. 32 (1), 257-260, (March, 1961) DOI: 10.1214/aoms/1177705157
No abstract available
Franklin A. Graybill, Robert A. Hultquist
Ann. Math. Statist. 32 (1), 261-269, (March, 1961) DOI: 10.1214/aoms/1177705158
No abstract available
S. Ehrenfeld, S. Zacks
Ann. Math. Statist. 32 (1), 270-297, (March, 1961) DOI: 10.1214/aoms/1177705159
No abstract available
J. Kiefer
Ann. Math. Statist. 32 (1), 298-325, (March, 1961) DOI: 10.1214/aoms/1177705160
M. Stone
Ann. Math. Statist. 32 (1), 326-332, (March, 1961) DOI: 10.1214/aoms/1177705161
Notes
S. K. Katti
Ann. Math. Statist. 32 (1), 333-335, (March, 1961) DOI: 10.1214/aoms/1177705162
No abstract available
Melvin Katz Jr., A. J. Thomasian
Ann. Math. Statist. 32 (1), 336-337, (March, 1961) DOI: 10.1214/aoms/1177705163
J. G. Wendel
Ann. Math. Statist. 32 (1), 338-339, (March, 1961) DOI: 10.1214/aoms/1177705164
No abstract available
News
Ann. Math. Statist. 32 (1), 340-342, (March, 1961) DOI: 10.1214/aoms/1177705165
No abstract available
Ann. Math. Statist. 32 (1), 343, (March, 1961) DOI: 10.1214/aoms/1177705166
No abstract available
Ann. Math. Statist. 32 (1), 344-355, (March, 1961) DOI: 10.1214/aoms/1177705167
No abstract available
Publications
Ann. Math. Statist. 32 (1), 355, (March, 1961) DOI: 10.1214/aoms/1177705168
No abstract available
Back Matter
Ann. Math. Statist. 32 (1), (March, 1961)
No abstract available
Back to Top